# SDR MALA010271

- Difficulty date: March 11, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3345 AT 11,000 FT MSL CREW ATTEMPTED TO USE OUR LANDING LIGHTS TO SEE THE UPCOMING CLOUD, AND NOTED BOTH LT AND RT LANDING LIGHTS INOP.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT AND RT LANDING LIGHTS.  OPS CHECK GOOD.
